Drug-Induced Lupus with Leukocytoclastic Vasculitis Associated with Apixaban release_elum7vyglbbv5ifpkfc45m3qde

by John Yang, Steffi Lena, Daniel Tarditi, Gopika Banker

Published in Case Reports in Rheumatology by Hindawi Limited.

2021   Volume 2021, p1-3

Abstract

Drug-induced lupus is an iatrogenic-induced autoimmune disease with common offending agents well documented in the literature. To our knowledge, there are no prior case reports of drug-induced lupus associated with apixaban or any other direct oral anticoagulant. We describe a case of drug-induced lupus with leukocytoclastic vasculitis associated with apixaban started 15 days prior, after a WATCHMAN procedure for atrial fibrillation in an 86-year-old male previously anticoagulated on rivaroxaban.
In application/xml+jats format

Archived Files and Locations

application/pdf  1.9 MB
file_p4oi3xjerbhq7jcoh7nqi4vgby
downloads.hindawi.com (publisher)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   2021-02-13
Language   en ?
Container Metadata
Open Access Publication
In DOAJ
In ISSN ROAD
In Keepers Registery
ISSN-L:  2090-6897
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 87805fb0-c573-427d-97d0-9da80bce374a
API URL: JSON